# SDR DALA2018020200707

- Difficulty date: February 1, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 59,925 hours, 32,665 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bushing
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BUSHING OF UPPER AND MID ATTACH POINTS ON RUDDER.  REPLACED.
